Existence of a class of rotopulsators

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

9 Scopus Citations
View graph of relations

Author(s)

  • Pieter Tibboel

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)185-191
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume404
Issue number1
Publication statusPublished - 1 Aug 2013

Abstract

We prove the existence of a class of rotopulsators for the n-body problem in spaces of constant Gaussian curvature of dimension k≥ 2. © 2013 Elsevier Ltd.

Research Area(s)

  • Applied mathematics, Dynamical systems, Mathematical physics, N-body problem, N-body problem in spaces of constant curvature, Ordinary differential equations, Rotopulsators

Citation Format(s)

Existence of a class of rotopulsators. / Tibboel, Pieter.

In: Journal of Mathematical Analysis and Applications, Vol. 404, No. 1, 01.08.2013, p. 185-191.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal